3 results for Yasser M. Amer.

Parameters for your search query:
Keyword    Yasser M. Amer

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Class of Weighted Laplace Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 239-243. DOI: 10.12691/ajams-6-6-4
Pub. Date: November 13, 2018Views: 5703Downloads: 5014
Open AccessArticle
Export: RIS | BibTeX | EndNote
On a Sum and Difference of Two Quasi Lindley Distributions: Theory and Applications
American Journal of Applied Mathematics and Statistics. 2021, 9(1), 12-23. DOI: 10.12691/ajams-9-1-3
Pub. Date: January 20, 2021Views: 2294Downloads: 3541
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Design of Step Stress Partially Accelerated Life Test under Progressive Type-II Censored Data with Random Removal for Inverse Lomax Distribution
American Journal of Applied Mathematics and Statistics. 2019, 7(5), 171-177. DOI: 10.12691/ajams-7-5-3
Pub. Date: November 08, 2019Views: 3644Downloads: 3553
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types